# SDR DALA2021012200430

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reheater
- Condition: Corroded
- Location: Waste Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CORROSION SPOT WAS FOUND ON THE WASTE WATER PANEL REINFORCEMENT BETWEEN FR 64-FR 65 & STR 38RH-STR 39RH.  CORRECTIVE ACTION: COMPLIED WITH ER/A 32-589304.
